MAUDE Adverse Event Report: CORDIS CORPORATION SABERX014; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CORDIS CORPORATION SABERX014; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number 47525300M
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, after passage of an unknown 0.014 wire, a 2.5 x 300.014 saberx percutaneous transluminal angioplasty (pta) balloon was used.During the first dilation at 8 atm, the balloon ruptured.A replacement saberx014 of the same size was then used, and the procedure was successfully completed.There was no reported injury to the patient.This was during a below knee (bk) stenosis case using an ipsilateral approach.The device will not be returned for evaluation.Additional information could not be obtained.
 
Additional Manufacturer Narrative
As reported, after passage of an unknown 0.014 wire, a 2.5 x 300.014 saberx percutaneous transluminal angioplasty (pta) balloon was used.During the first dilation at 8 atm, the balloon ruptured.A replacement saberx014 of the same size was then used, and the procedure was successfully completed.There was no reported injury to the patient.This was during a below knee (bk) stenosis case using an ipsilateral approach.Additional information could not be obtained.The product was not returned for analysis.A review of the manufacturing documentation associated with lot 2506031142 presented no issues during the manufacturing process that can be related to the reported event.The reported ¿balloon burst¿ could not be evaluated as the device was not returned for analysis.The exact cause could not be determined.The exact cause of the reported issue could not be determined.However, without returning the product for analysis or films of the event it is difficult to draw a clinical conclusion between the device and the reported event.Unspecified procedural, handling, and/or anatomical factors may have contributed to the reported issue.According to the warnings in the safety information in the instructions for use, ¿prior to angioplasty, the catheter should be examined to verify functionality and integrity, and ensure that its size and shape are suitable for the specific procedure for which it is to be used.Do not use if product damage is suspected or evident.To reduce the potential for vessel damage or the risk of dislodgement of particles it is very important that the inflated diameter of the balloon should approximate the diameter of the vessel just proximal and distal to the lesion.The balloon dimensions are printed on the product label.The compliance table incorporated with the product shows how balloon diameter increases as pressure increases.Do not exceed the rated burst pressure recommended on the label.The rated burst pressure is based on the results of in vitro testing.At least 99.9% of the balloons (with a 95% confidence) will not burst at or below their rated burst pressure.Use of a pressure monitoring device is recommended to prevent over-pressurization.Pressure in excess of the rated burst pressure can cause balloon rupture and potential inability to withdraw the catheter through the introducer sheath.Balloon rupture can cause vessel damage and the need for additional intervention.Use only the recommended balloon inflation medium (a 50/50 mixture by volume of contrast medium and normal saline).Never use air or any gaseous medium to inflate the balloon.¿ the information available does not suggest a design or manufacturing related cause for the reported event.Therefore, no corrective or preventive action will be taken at this time.

Brand Name
SABERX014
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
15th building smes venture park songshan lake hi-tech zone
dongguan, guangdong 52380-8
CH   523808
7863138372
MDR Report Key23360926
Report Number1016427-2025-00085
Device Sequence Number21037291
Product Code LIT
UDI-Device Identifier20705032089804
UDI-Public(01)20705032089804(280630(10)2506031142
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number47525300M
Device Lot Number2506031142
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Initial Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SABERX014; VASSALLO NS1
Patient SexUnknown